# SDR QXEA2010081700484

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 22,452 hours, 23,487 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"BURNED ELECTRICAL" SMELL IN FWD CARGO BAY. ON FURTHER INSP FOUND NO EVIDENCE OF SMOKE OR ANY ELECTRICAL WIRE DAMAGE AND NO POPPED C/B'S. POSSIBLE CAUSE OF SMELL COULD BE FRESH SEALANT APPLIED TO CARGO PANELS. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
